RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1961, Volume 16, Issue 4(100)  


Lie's theorems for generalised translation operators
B. M. Levitan
3
Some trends in the development of the theory of finite groups in recent years
S. A. Chunikhin
31
Recent results on the growth and distribution of the values of integral and meromorphic functions of genus zero
A. A. Gol'dberg, I. V. Ostrovskii
51
Approximate dimension and bases in nuclear spaces
B. S. Mityagin
63

Scientific notes and problems
Test for nomographability using Descartes' rectilinear abacus
V. I. Arnol'd
133
Algebraic analogues of some additive problems
B. M. Bredikhin
137
Duality theorems for approximation by elements of convex sets
A. L. Garkavi
141
Fundamental solutions of hypoelliptic equations
V. V. Grushin
147
Factorization of a linear differential operator
V. F. Zhdanovich
155
The group of abelian extensions of a periodic abelian group by a torsion-free abelian group
V. S. Zhuravskii
161
Boundedness of $J$-isometric operators
I. S. Iokhvidov
167
Generalization of an identity of Cayley
E. N. Kuz'min
171
On a theorem of Titchmarsh and Sears
B. M. Levitan
175
The primitive functional and its application to the integration of some equations with functional derivatives
V. I. Tatarskii
179
Linear differential equations with small coefficients of several higher derivatives in the neighborhood of regular singular points of the equation
M. M. Khapaev
187
The principle of limit absorption for a class of higher-order equations
V. I. Charnyi
195

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
201
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
On logarithms of normal positive operators
P. E. Sobolevskii
206
On a generalization of Chebyshev best approximation problem
E. G. Gol'shtein
208

Mathematical Events in the USSR
Mikhail Alekseevich Lavrent'ev (photo)
Mikhail Alekseevich Lavrent'ev (on his sixtieth birthday)
A. V. Bitsadze, A. I. Markushevich, B. V. Shabat
211
Naum Il'ich Akhiezer (photo)
Naum Il'ich Akhiezer (on his sixtieth birthday)
M. G. Krein, B. Ya. Levin
223
Boris Alekseevich Venkov (photo)
Boris Alekseevich Venkov (on his sixtieth birthday)
A. V. Malyshev, D. K. Faddeev
235
The All-Union Conference on the Theory of Functions at Erevan
A. A. Kitbalyan
241
The All-Union Conference on the Application of Methods of the Theory of a Complex Variable to Mathematical Physics at Tbilisi
N. P. Vekua, A. R. Tsitskishvili
243

Reviews and Bibliography
E. S. Lyapin, Semi-groups (review)
L. M. Gluskin
248
New books on mathematics
250

Letters to the Editor
On the asymptotic behaviour of eigenfunctions of Schrödinger equation which are distributions
V. P. Maslov
253
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020